# SDR IPXA2020073108415

- Difficulty date: July 15, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA0341133
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  CENTER CARGO LT SIDE FLOORBOARD LANDING ANGLE WAS CRACKED AT BS 1521.  REMOVED, FABRICATED AND REPLACED THE FLOOR SUPPORT ANGLE IA DWG. AEA0341 AND SRM 51-31.01. (MINOR)
